RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 2, Pages 254–260 (Mi de4439)  

Partial Differential Equations

On some multidimensional analogues of Darboux problems for the wave equation

S. A. Aldashev

Almaty Institute of Railway Engineers

Full text: PDF file (660 kB)

Bibliographic databases:
UDC: 517.956
Received: 20.03.1981

Citation: S. A. Aldashev, “On some multidimensional analogues of Darboux problems for the wave equation”, Differ. Uravn., 18:2 (1982), 254–260

Citation in format AMSBIB
\Bibitem{Ald82}
\by S.~A.~Aldashev
\paper On some multidimensional analogues of Darboux problems for the wave equation
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 2
\pages 254--260
\mathnet{http://mi.mathnet.ru/de4439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649669}
\zmath{https://zbmath.org/?q=an:0488.35052}


Linking options:
  • http://mi.mathnet.ru/eng/de4439
  • http://mi.mathnet.ru/eng/de/v18/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019